# SDR SWAA2013010711188

- Difficulty date: November 26, 2012
- Submitted: January 8, 2013
- Operation: Air carrier
- Aircraft: N660SW
- Make and model: Boeing 737301
- Aircraft serial: 23230
- Aircraft time: 82,394 hours, 62,305 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545778
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN CRACKED AT BS 907+14, STR 25R.  REPLACED SKIN IAW SRM AND DRAWING.
